# SDR ASAA0711380

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 72,379 hours, 64,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299946
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE.  ADJUSTED STOPS AND GUIDE ARM, OPS CHECK GOOD.
